Lancaster EPrints

The common structure of several recent statistical models for dropout in repeated continuous responses

Crouchley, R and Ganjali, M (2002) The common structure of several recent statistical models for dropout in repeated continuous responses. Statistical Modelling: An International Journal, 2 (1). pp. 39-62. ISSN 1471-082X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Statistical Modelling: An International Journal
Subjects: UNSPECIFIED
Departments: Faculty of Science and Technology > Mathematics and Statistics
Lancaster University Management School > Lancaster University Management School - Other > Centre for e-Science
ID Code: 44624
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:18
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:25
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44624

Actions (login required)

View Item